# SDR SIMA20140123002

- Difficulty date: January 23, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 23,209 hours, 19,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Part serial: DFW100722A
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT HOLDER BROKE.  REPLACED AFT CABIN EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.
